# SDR ORJA9658

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49604
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RED UNSAFE LIGHT STAYED ON AFTER GEAR HANDLE UP.  RECYCLED GEAR PER AOM, LIGHT WENT OUT.  CAME BACK ON WITH PUMPS LOW AND OFF.  TURNED ENGINE PUMPS TO HIGH.  LIGHT EXTINGUISHED.  ADJUSTED NOSE GEAR UP/DOWN AND LOCKED PROXIMITY SENSOR IAW MM 32-60-05.  TESTED LANDING GEAR POSITION AND WARNING INDICATING SYSTEM IAW 32-60-00.  ALL INDICATIONS NORMAL.  (M)
